百晓学者学者目录

贺慧敏

副教授、教授,广州大学

精选作品

期刊论文

2023

A Novel Halpern-type Algorithm for a Monotone Inclusion Problem and a Fixed Points Problem on Hadamard Manifolds

Huimin He, Ji-Gen Peng, Qinwei Fan

Numerical Functional Analysis and Optimization

2023

Implicit viscosity iterative algorithm for nonexpansive mapping on Hadamard manifolds

Huimin He, Ji-Gen Peng, Haiyang Li

Fixed Point Theory

2022

ITERATIVE APPROXIMATION OF FIXED POINT PROBLEMS AND VARIATIONAL INEQUALITY PROBLEMS ON HADAMARD MANIFOLDS

Huimin He, Ji-Gen Peng, Haiyang Li

2021

基于复杂网络的泛金融市场极端风险溢出效应及其演变研究

谢赤,贺慧敏,王纲金,凌毓秀

《系统工程理论与实践》,Vol. 41, No. 8

2021

A New Iterative Construction for Approximating Solutions of a Split Common Fixed Point Problem

Huimin He, Qinwei Fan, Rudong Chen

Journal of mathematics

2021

Weak and strong convergence theorems for the split common fixed point problem with demicontractive operators

Qinwei Fan, Ji-Gen Peng, Huimin He

Optimization

2020

An iterative viscosity approximation method for the split common fixed-point problem

Huimin He, Ji-Gen Peng, Qinwei Fan

2017

渐近伪压缩半群公共不动点的强收敛结果(英文)

范钦伟,惠震,贺慧敏

《纺织高校基础科学学报》

2017

Strong convergence theorems for the general split common fixed point problem in Hilbert spaces

Rudong Chen, T. Sun, Huimin He, Jen-Chih Yao

2017

The split common fixed-point problem for demicontractive mappings and quasi-nonexpansive mappings

Ya-Qin Wang, Huimin He, Tae-Hwa Kim, Xiao-Li Fang

2016

Strong convergence theorems for a common zero of a finite family of H-accretive operators in Banach space

Huimin He, Sanyang Liu, Rudong Chen

SpringerPlus

2016

Strong convergence results for the split common fixed point problem

Huimin He, Sanyang Liu, Rudong Chen, Xiao-Yin Wang

2016

Strong Convergence Theorems for an Implicit Iterative Algorithm for the Split Common Fixed Point Problem

Huimin He, Sanyang Liu, Rudong Chen

2015

Strong convergence theorems for the split equality variational inclusion problem and fixed point problem in Hilbert spaces

Haili Guo, Huimin He, Rudong Chen

Fixed Point Theory and Applications

2014

Strong Convergence Theorems of the Algorithm for -Monotone Operators in Hilbert Spaces

Huimin He, Sanyang Liu

2014

Convergence results of multi-valued nonexpansive mappings in Banach spaces

Huimin He, Sanyang Liu, Rudong Chen

2013

Approximating Solution Of ∈ T(x) for an H-Monotone Operator in Hilbert Spaces

Sanyang Liu, Huimin He, Rudong Chen

2012

Approximating solution of 0∈T(x) for an H-accretive operator in Banach spaces☆

Sanyang Liu, Huimin He

2011

An explicit method for systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings

Huimin He, Sanyang Liu, Y. Cho

Journal of Computational and Applied Mathematics

2010

Some Iterative Methods for Solving Equilibrium Problems and Optimization Problems

Huimin He, Sanyang Liu, Qinwei Fan

2010

Some Krasnonsel'skiĭ-Mann Algorithms and the Multiple-Set Split Feasibility Problem

Huimin He, Sanyang Liu, M. Noor

2010

An explicit method for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of an infinite family of nonexpansive mappings

Huimin He, Sanyang Liu, Hai-Yun Zhou

2010

Strong convergence theorems for a semigroup of nonexpansive mappings in Banach spaces

L. Ciric, Huimin He, Rudong Chen, Rade Lazovic

International Journal of Computational Mathematics

2010

Mann Type Implicit Iteration Approximation for Multivalued Mappings in Banach Spaces

Huimin He, Sanyang Liu, Rudong Chen

2010

Modified mann iterations for nonexpansive semigroups in Banach space

Rudong Chen, Huimin He, M. Noor

2009

Strong convergence theorems for the implicit iteration process for a finite family of hemicontractive mappings in Banach space

Huimin He, Xin-She Wang, Rudong Chen, N. Cakic

Applied Mathematics Letters

2007

Strong Convergence Theorems of the CQ Method for Nonexpansive Semigroups

Huimin He, Rudong Chen

2007

Viscosity approximation of common fixed points of nonexpansive semigroups in Banach space

Rudong Chen, Huimin He

Applied Mathematics Letters

此主页由公开资料整理,尚未经学者本人认领。